Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 29, 2016, 2:52 PM CDT for Cimarron County, Texas County, Oklahoma; Sherman County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 2:52 PM CDT (19:52 UTC)
- Expired
- May 29, 2016, 3:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cimarron County, OK, Texas County, OK, Sherman County, TX
The radar
The Amarillo radar (KAMA), 155 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1713 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
310
WUUS54 KAMA 291952
SVRAMA
OKC025-139-TXC421-292045-
/O.NEW.KAMA.SV.W.0159.160529T1952Z-160529T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
WESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 345 PM CDT
* AT 251 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF KEYES TO 8 MILES NORTH OF
STRATFORD...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
GOODWELL...KEYES...GRIGGS...HOUGH...EVA...TEXHOMA AND STURGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3699 10149 3650 10158 3650 10163 3628 10162
3637 10216 3650 10216 3650 10235 3699 10249
TIME...MOT...LOC 1951Z 233DEG 14KT 3694 10230 3645 10202
HAIL...1.75IN
WIND...60MPH
$$
JC2 follow-up statements
032
WWUS54 KAMA 292032
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
332 PM CDT SUN MAY 29 2016
OKC025-139-TXC421-292045-
/O.CON.KAMA.SV.W.0159.000000T0000Z-160529T2045Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
332 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN CIMARRON...SOUTHWESTERN TEXAS AND NORTHERN SHERMAN
COUNTIES...
AT 332 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GRIGGS TO 4 MILES SOUTHWEST OF
GOODWELL...MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
GOODWELL...GRIGGS AND TEXHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3680 10153 3650 10158 3650 10163 3628 10162
3637 10216 3650 10216 3650 10235 3677 10243
TIME...MOT...LOC 2032Z 252DEG 26KT 3666 10225 3653 10167
HAIL...1.50IN
WIND...60MPH
$$
JC312
WWUS54 KAMA 292042
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
342 PM CDT SUN MAY 29 2016
OKC025-139-TXC421-292052-
/O.EXP.KAMA.SV.W.0159.000000T0000Z-160529T2045Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
342 PM CDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIMARRON...
SOUTHWESTERN TEXAS AND NORTHERN SHERMAN COUNTIES WILL EXPIRE AT 345
PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL OKLAHOMA...AND CENTRAL TEXAS.
LAT...LON 3680 10153 3650 10158 3650 10163 3628 10162
3637 10216 3650 10216 3650 10235 3677 10243
TIME...MOT...LOC 2038Z 233DEG 14KT 3666 10225 3653 10167
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:34 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 29, 12:34 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 1234 PM CDT SUN MAY 29 2016 .Aviation... Dryline remains west of forecast area, and is expected to remain west of all terminals through this forecast period. Scattered thunderstorms expected to develop along and ahead of dryline as vorticity maximum near KROW moves in from the southwest. Considerable uncertainty regarding timing and location of thunderstorms. Will keep thunder in forecasts through 03z Monday at northern terminals and through 08z at KAMA. May see early morning stratus develop, depending on how convection evolves through the evening. Cockrell && .Prev Discussion... /Issued 950 AM CDT SUN MAY 29 2016/ Update... Issued a quick update to increase morning pops and call for areal qualifiers for precipitation. No other changes at this time. Cockrell Prev Discussion... /Issued 535 AM CDT SUN MAY 29 2016/ Aviation.../For the 12z TAFs/ Model guidance has struggled significantly this morning with convection. Their depiction of significant WAA/elevated convection and resultant outflow this morning has not happened to the degree shown. Today will be particularly challening for timing of convection. We will become quite unstable by afternoon and this should result in convection developing but boundaries or other subtle features to focus this activity is not clear at this time. The most likely scenario is for a weak shortwave in New Mexico to cause storms to develop by early afternoon in eastern New Mexico. These storms may be somewhat high based given the expected dry subcloud layer but will move into a more moist/unstable environment and intensify/expand as they enter the Texas Panhandle. Storm motions may be slow initially but may accelerate as cold pool forms. Timing of VCTS at the three terminals may need to be adjusted and once confidence increases prevailing thunder may need to be added. There may be a window for MVFR stratus to form this morning with the most likely sites to experience this being Dalhart and Amarillo. Otherwise VFR conditions should prevail. BRB Prev Discussion... /Issued 321 AM CDT SUN MAY 29 2016/ Discussion... Uncertainties for this forecast begin in the near term. There is a strong signal in most guidance for elevated convection early this morning in the northeast Texas Panhandle in response to substantial northward low level moisture surge and a weak perturbation in westerly flow aloft. Latest Layer Precipitable Water imagery from CIRA shows the leading edge of low level moisture return delayed from model depictions and generally collocated with large convective cluster over western North Texas. So this casts some doubt on how robust this moisture surge will be toward morning and how effective it will be at generating convection. We will continue to monitor trends but for now have kept precipitation probabilities low until diurnal instability builds later in the day and a more substantial vort max approaches. Current thinking is that convection may initiate fairly early in eastern New Mexico ahead of aforementioned approaching perturbation with storms gradually intensifying/expanding as they move into a more moist and unstable environment across the Central Panhandles where surface based instability should be larger. This is our thinking on the most concentrated area of convection, although other storms could form earlier and further east once convective temperatures are reached. Modest mid level flow will result in marginal shear values for storm organization and persistence but amount of instability and a fairly deep dry sub-cloud layer across the west where convection may become most concentrated early on suggest cold pool development/propagation may largely drive storm motions by late afternoon and evening. There will be enough instability to support marginally severe storms with hail and wind being the primary threats. Hail would likely dominate early with any of the convection that forms, followed by wind becoming more dominate as cold pool matures and a convective complex potentially evolves and accelerates east-southeastward across the area during the late afternoon and evening. The above scenario is dependent on how the near term situation evolves. If elevated morning convection is more extensive like many CAMs suggest, this would alter how surface based convection evolves later in the day, potentially significantly limiting coverage if significant overturning occurs and clouds limit diabatic heating/destabilization. The same is true for tomorrow. If upstream low level trajectories come from a region that is significantly convectively overturned from overnight convection, this will tend to limit coverage of storms later tomorrow. The most likely scenario as it appears now is that weak forcing at best will be present as the closed low remains well west of our area, and so convection should be strongly diurnally driven. We have placed the highest probabilities in the western half of the Panhandles where low level confluence may be enhanced near depending lee trough in eastern New Mexico. Residual boundaries from previous day convection may also focus new development as destabilization occurs by afternoon. These small scale details cannot be resolved at this time range and further refinements to spatial/temporal details will be needed. On Tuesday, similar concerns to previous days with regards to convective overturning and residual boundaries exist, although the pattern will become more synoptically active with better forcing. The southwestern closed upper low is somewhat in phase with a northern stream system, although the northern stream system accelerates eastward quicker and forces a weak synoptic boundary down into the area Tuesday afternoon as the southern stream upper low lingers to our southwest. This front will move through Wednesday and have lowered precipitation chances and temperatures behind the front. The weak upper low will pass south of our area and slowly move east through late week. Ridging will gradually build in its wake with dry northerly mid-upper flow is expected into the weekend. BRB && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 03/98
Hazardous weather outlook, May 29, 2:07 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 207 PM CDT SUN MAY 29 2016 OKZ001>003-TXZ001>020-300715- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 207 PM CDT SUN MAY 29 2016 ...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE TEXAS AND OKLAHOMA PANHANDLES... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT MONDAY FOR THE TEXAS AND OKLAHOMA PANHANDLES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED THIS AFTERNOON AND EVENING. HEAVY RAINFALL WITH SLOW MOVING THUNDERSTORMS CAN PRODUCE LOCALIZED FLOODING AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MEMORIAL DAY THROUGH TUESDAY NIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS DURING THIS PERIOD MAY BECOME STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. HEAVY RAIN AND SLOW STORM MOVEMENT COULD CAUSE LOCALIZED FLOODING OR FLASH FLOODING. THUNDERSTORM CHANCES MAY LINGER INTO WEDNESDAY AND THURSDAY ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD ACTIVATE FOR THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE READY TO ACTIVATE ON MONDAY AND TUESDAY. BIEDA
In the hours before
Local storm report, May 29, 2:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
227 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 2 E MIAMI 35.69N 100.60W
05/29/2016 E1.25 INCH ROBERTS TX LAW ENFORCEMENT
QUARTER TO HALF DOLLAR SIZE HAIL ACCUMULATING ON HWY
60.
&&
EVENT NUMBER AMA1600512
CELocal storm report, May 29, 2:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL 2 WSW BORGER 35.65N 101.43W
05/29/2016 E1.75 INCH HUTCHINSON TX PUBLIC
&&
EVENT NUMBER AMA1600513
CELocal storm report, May 29, 2:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
235 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL FRITCH 35.64N 101.60W
05/29/2016 E0.88 INCH HUTCHINSON TX PUBLIC
&&
EVENT NUMBER AMA1600514
CELocal storm report, May 29, 2:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
243 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM FLASH FLOOD BORGER 35.66N 101.40W
05/29/2016 HUTCHINSON TX EMERGENCY MNGR
FLASH FLOODING IS REPORTED IN PROGRESS ACROSS STEVENS
AND HAZELWOOD NEAR BORGER. BARRICADES HAVE BEEN SET UP
IN THOSE LOCATIONS.
&&
EVENT NUMBER AMA1600515
BIEDALocal storm report, May 29, 2:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
250 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 3 S STRATFORD 36.29N 102.07W
05/29/2016 M1.75 INCH SHERMAN TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1600516
TASLocal storm report, May 29, 2:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL STRATFORD 36.34N 102.08W
05/29/2016 M1.75 INCH SHERMAN TX CO-OP OBSERVER
&&
EVENT NUMBER AMA1600517
TASThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:02 AM CDT | Special Weather Statement | AMA | Beaver | 58 min |
| May 29, 9:30 AM CDT | Special Weather Statement | AMA | Texas | 60 min |
| May 29, 9:58 AM CDT | Severe Thunderstorm Warning | AMA | Beaver | 32 min |
| May 29, 1:38 PM CDT | Flash Flood Watch | AMA | Beaver, Cimarron, Texas | 10 hr |
| May 29, 3:37 PM CDT | Areal Flood Advisory | AMA | Cimarron, Texas | 3 hr |
| May 29, 5:35 PM CDT | Special Weather Statement | AMA | Cimarron | 55 min |
| May 29, 7:41 AM CDT | Special Weather Statement | AMA | Moore | 49 min |
| May 29, 8:30 AM CDT | Special Weather Statement | AMA | Hansford | 60 min |
| May 29, 9:21 AM CDT | Special Weather Statement | AMA | Hutchinson | 54 min |
| May 29, 12:47 PM CDT | Special Weather Statement | AMA | Moore, Oldham | 58 min |
| May 29, 12:54 PM CDT | Special Weather Statement | AMA | Ochiltree | 66 min |
| May 29, 1:12 PM CDT | Special Weather Statement | AMA | Hansford, Roberts | 63 min |
| May 29, 1:28 PM CDT | Special Weather Statement | AMA | Hutchinson | 62 min |
| May 29, 1:40 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 65 min |
| May 29, 1:54 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Potter | 66 min |
| May 29, 1:56 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 29, 2:02 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 58 min |
| May 29, 2:10 PM CDT | Areal Flood Advisory | AMA | Hartley, Moore, Oldham, Potter | 3 hr |
| May 29, 2:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 65 min |
| May 29, 2:17 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:19 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:27 PM CDT | Flash Flood Warning | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:28 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 62 min |
| May 29, 2:35 PM CDT | Flash Flood Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 65 min |
| May 29, 2:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 62 min |
| May 29, 3:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Wheeler | 59 min |
| May 29, 3:04 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 56 min |
| May 29, 3:20 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
| May 29, 3:21 PM CDT | Special Weather Statement | AMA | Potter | 39 min |
| May 29, 3:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 64 min |
| May 29, 3:36 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 54 min |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 64 min |
| May 29, 3:57 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray | 3 hr |
| May 29, 4:02 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley | 3 hr |
| May 29, 4:05 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| May 29, 4:08 PM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| May 29, 4:15 PM CDT | Areal Flood Advisory | AMA | Carson, Deaf Smith, Oldham, Potter, Randall | 3 hr |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 61 min |
| May 29, 4:43 PM CDT | Flash Flood Warning | AMA | Wheeler | 3 hr |
| May 29, 4:54 PM CDT | Areal Flood Advisory | AMA | Armstrong, Deaf Smith, Randall | 3 hr |
| May 29, 4:57 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley | 3 hr |
| May 29, 5:14 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 3 hr |
| May 29, 6:13 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.